# SDR CA960318003

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: DSC2842
- Condition: Cracked
- Location: Scavenge Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)OIL LEAK FROM RIGHT SIDE OF ENGINE NOTED. FOUND OIL LINE FROM SCAVENGE PUMP TO COOLER SPLIT.
